PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Doi Hom-Hopf modules and Frobenius type properties

Volume 148 / 2017

Huaxi Chen, Shuangjian Guo Colloquium Mathematicum 148 (2017), 69-85 MSC: Primary 16T05. DOI: 10.4064/cm6874-6-2016 Published online: 23 February 2017


We continue our study of the category of Doi Hom-Hopf modules introduced by Guo and Zhang [Colloq. Math. 143 (2016), 23–38]. Let $(H, A, C)$ be a Doi Hom-Hopf datum. We find that the forgetful functor $F: \widetilde{\mathscr{H}}(\mathscr{M}_k)(H)^{C}_{A} \rightarrow \widetilde{\mathscr{H}}(\mathscr{M}_k)_{A}$ and its adjoint form a Frobenius pair if and only if (among other equivalent conditions) $AøC$ and $C^{\ast}øA$ are isomorphic as $(A; C^{\ast \rm op}\mathbin{\#} A)$-bimodules.


  • Huaxi ChenDepartment of Mathematics and Physics
    Bengbu College
    Bengbu, 233000, P.R. China
  • Shuangjian GuoSchool of Mathematics and Statistics
    Guizhou University of Finance and Economics
    Guiyang, 550025, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image